Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Calculus of Variations

Managing Editor: Duzaar, Frank / Kinnunen, Juha

Editorial Board: Armstrong, Scott N. / Balogh, Zoltán / Cardiliaguet, Pierre / Dacorogna, Bernard / Dal Maso, Gianni / DiBenedetto, Emmanuele / Fonseca, Irene / Gianazza, Ugo / Ishii, Hitoshi / Kristensen, Jan / Manfredi, Juan / Martell, Jose Maria / Mingione, Giuseppe / Nystrom, Kaj / Riviére, Tristan / Schaetzle, Reiner / Shen, Zhongwei / Silvestre, Luis / Tonegawa, Yoshihiro / Touzi, Nizar / Wang, Guofang

IMPACT FACTOR 2017: 1.676

CiteScore 2017: 1.30

SCImago Journal Rank (SJR) 2017: 2.045
Source Normalized Impact per Paper (SNIP) 2017: 1.138

Mathematical Citation Quotient (MCQ) 2017: 1.15

See all formats and pricing
More options …
Volume 4, Issue 4


Existence and uniqueness for elliptic equations with lower-order terms

Gioconda Moscariello
  • Dipartimento di Matematica e Applicazioni “Renato Caccioppoli”, Università degli Studi di Napoli “Federico II”, Complesso Universitario Monte Sant'Angelo, Via Cinthia, 80126 Napoli, Italy.
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2011-02-10 | DOI: https://doi.org/10.1515/acv.2011.007


We study the Dirichlet problem for a noncoercive linear equation.

Keywords.: Dirichlet problem; infinite energy solution; interpolation spaces

About the article

Received: 2010-05-31

Revised: 2010-11-25

Published Online: 2011-02-10

Published in Print: 2011-09-01

Citation Information: Advances in Calculus of Variations, Volume 4, Issue 4, Pages 421–444, ISSN (Online) 1864-8266, ISSN (Print) 1864-8258, DOI: https://doi.org/10.1515/acv.2011.007.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Fernando Farroni and Gioconda Moscariello
Nonlinear Analysis, 2018, Volume 177, Page 397
Sara Monsurrò and Maria Transirico
Nonlinear Analysis, 2017, Volume 163, Page 86
Luigi Greco, Gioconda Moscariello, and Gabriella Zecca
Journal of Mathematical Analysis and Applications, 2017
Hyunseok Kim and Byungsoo Kang
Communications on Pure and Applied Analysis, 2017, Volume 16, Number 3, Page 799
Hyunseok Kim and Young-Heon Kim
SIAM Journal on Mathematical Analysis, 2015, Volume 47, Number 2, Page 1271
Luigi Greco, Gioconda Moscariello, and Gabriella Zecca
Abstract and Applied Analysis, 2015, Volume 2015, Page 1
Teresa Radice and Gabriella Zecca
Ricerche di Matematica, 2014, Volume 63, Number 2, Page 355

Comments (0)

Please log in or register to comment.
Log in